Alert archive / New York / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Aug 6, 2014, 4:57 PM EDT for Putnam County, Westchester County, New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2014, 4:57 PM EDT (20:57 UTC)
- Expired
- Aug 6, 2014, 5:45 PM EDT
- In force
- 48 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
Counties Greater Bridgeport Planning Region, CT, Putnam County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 72 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 5:06 PM EDT | TSTM WND DMG | North Salem, NY | TREES DOWN. |
| Aug 6, 5:14 PM EDT | TSTM WND DMG | Ridgefield, CT | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091 WUUS51 KOKX 062057 SVROKX CTC001-NYC079-119-062145- /O.NEW.KOKX.SV.W.0059.140806T2057Z-140806T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW YORK NY 457 PM EDT WED AUG 6 2014 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PUTNAM COUNTY IN SOUTHEAST NEW YORK... WESTCHESTER COUNTY IN SOUTHEAST NEW YORK... FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT... * UNTIL 545 PM EDT * AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THE STORM WAS NEAR CARMEL...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BREWSTER AROUND 505 PM EDT... DANBURY AROUND 520 PM EDT... BETHEL AROUND 535 PM EDT... RIDGEFIELD AROUND 540 PM EDT... GEORGETOWN AND WILTON AROUND 545 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE INCH OR LARGER. SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE WHEN YOU CAN DO SO SAFELY TO THE NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWEET US @NWSNEWYORKNY OR E MAIL US AT OKX.SPOTTERS@NOAA.GOV && LAT...LON 4127 7326 4108 7354 4141 7378 4151 7361 TIME...MOT...LOC 2057Z 316DEG 15KT 4140 7366 $$ FORECASTER: GOODMAN
2 follow-up statements
941 WWUS51 KOKX 062118 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 518 PM EDT WED AUG 6 2014 NYC079-062128- /O.CAN.KOKX.SV.W.0059.000000T0000Z-140806T2145Z/ PUTNAM NY- 518 PM EDT WED AUG 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM COUNTY IS CANCELLED... THE STORM HAS MOVED OUT OF PUTNAM COUNTY. LAT...LON 4129 7361 4137 7355 4127 7326 4108 7354 TIME...MOT...LOC 2118Z 315DEG 27KT 4129 7348 $$ CTC001-NYC119-062145- /O.CON.KOKX.SV.W.0059.000000T0000Z-140806T2145Z/ WESTCHESTER NY-FAIRFIELD CT- 518 PM EDT WED AUG 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR FAIRFIELD AND WESTCHESTER COUNTIES... AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RIDGEFIELD...OR 7 MILES SOUTH OF DANBURY...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GEORGETOWN BY 525 PM... 8 MILES NORTHEAST OF NEW CANAAN BY 530 PM... WILTON AND EASTON BY 535 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4129 7361 4137 7355 4127 7326 4108 7354 TIME...MOT...LOC 2118Z 315DEG 27KT 4129 7348 $$ GOODMAN
904 WWUS51 KOKX 062141 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 541 PM EDT WED AUG 6 2014 CTC001-NYC119-062151- /O.EXP.KOKX.SV.W.0059.000000T0000Z-140806T2145Z/ WESTCHESTER NY-FAIRFIELD CT- 541 PM EDT WED AUG 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR FAIRFIELD AND WESTCHESTER COUNTIES WILL EXPIRE AT 545 PM EDT... THE STORM IS WEAKENING AND MOVING TOWARD SOUTHERN FAIRFIELD COUNTY AND WESTERN LONG ISLAND SOUND. LAT...LON 4129 7361 4137 7355 4127 7326 4108 7354 TIME...MOT...LOC 2141Z 315DEG 27KT 4117 7332 $$ GOODMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 4:50 PM EDT, 7 minutes earlier.
Area forecast discussion, Aug 6, 4:50 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
450 PM EDT WED AUG 6 2014
.SYNOPSIS...
A DEEP UPPER LEVEL TROUGH WILL MOVE ACROSS THROUGH THURSDAY.
HIGH PRESSURE WILL THEN DOMINATE INTO MONDAY. A WEAK...SLOW MOVING
LOW WILL PASS OFF THE SOUTHERN MID ATLANTIC COAST AND THEN SOUTH
OF LONG ISLAND FROM MONDAY NIGHT INTO WEDNESDAY MORNING. A COLD
FRONT WILL APPROACH LATER WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
BASE OF H5 TROUGH LIES BACK TOWARDS THE GREAT LAKES/OH VALLEY
AREA. AHEAD OF IT...SEVERAL H5 SHORTWAVES WILL SLIDE ACROSS THE
REGION THIS EVENING. LOW-LEVEL MOISTURE IS LACKING...WITH SFC DEW
POINTS ACROSS THE REGION IN THE UPPER 50S TO AROUND 60...BUT THERE
IS SOME CAPE OUT THERE...WITH ML MUCAPE VALUES 500-750 J/KG
IN/AROUND NYC AND 1000-1500 J/KG ELSEWHERE. THERE IS ALSO MODERATE
0-6 KM BULK SHEAR...GENERALLY 40-50 KT. HOWEVER...LIFT IS
WEAK...AND NOT EXPECTING MUCH MORE THAN A LIFTED INDEX OF -1C TO
-3C.
THERE ARE SOME LIGHT RADAR RETURNS IN/AROUND THE LOCAL AREA...BUT
HARD TO SAY HOW MUCH IS ACTUALLY REACHING THE GROUND. SOME HIGHER
REFLECTIVITIES CAN BE FOUND ACROSS WESTERN/CENTRAL NY/PA AND
ACROSS HE MID-ATLANTIC STATES. AS THOSE SHORTWAVES MOVE
CLOSER...WILL EXPECT ACTIVITY TO INCREASE ACROSS THE REGION GOING
THROUGH THE LATE AFTERNOON/EARLY EVENING HOURS...BUT WILL KEEP
POPS CAPPED AT CHANCE. ANYTHING THAT DEVELOPS WILL END BY
SUNSET...AND STORMS WILL DIMINISH WITH LOSS OF DIURNAL HEATING.
THE SKY CLEARS OUT OVERNIGHT...AND NW WINDS WILL DIMINISH TO 5 MPH
OR LESS. STRONG RADIATIONAL COOLING CONDITIONS EXPECTED WELL N/W
OF NYC.
LOWS TONIGHT WILL DROP INTO THE MID/UPPER 60S IN/AROUND NYC...AND
INTO THE LOWER 60S FOR MOST COASTAL AREAS. INLAND...LOWS DROP
INTO THE MID/UPPER 50S...AND INTO THE LOW 50S FOR OUTLYING AREAS.
THERE REMAINS A HIGH RISK OF RIP CURRENTS AT OCEAN FACING BEACHES
DUE TO LINGERING SWELLS FROM POST-TROPICAL CYCLONE BERTHA WELL
OFFSHORE THROUGH THIS EVENING.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
BASE OF UPPER TROUGH ALONG WITH SEVERAL STRONG H5 SHORTWAVES WILL
MOVE ACROSS THE REGION THURSDAY AFTERNOON. BEST FOCUS FOR ANY
ACTIVITY WILL BE ACROSS EASTERN CT. THERE WILL BE WEAK LOW-LEVEL
MOISTURE WITH SFC DEW POINTS MAINLY IN THE LOWER 50S...BUT ML
MUCAPE VALUES COULD GET UP TOWARDS 1000 J/KG. ALSO EXPECTING
AROUND 30 KT 0-6 KM BULK SHEAR. SOME STORMS COULD FIRE UP...BUT
WOULD NOT BE LONG-LASTING. WILL CARRY SLIGHT CHANCE POPS FOR MOST
OF THE REGION...AND LOW CHANCE POPS FOR EASTERN CT.
MAX TEMPS ON THURSDAY WILL MAINLY BE IN THE LOW-MID 80S. CLEAR
THURSDAY NIGHT AS SFC HIGH PRES BEGINS TO BUILD IN FROM THE WEST.
LOWS WILL RANGE FROM THE 50S TO MID 60S.
THERE IS A MODERATE RISK OF METEOROLOGICAL ENHANCEMENT OF RIP
CURRENT FORMATION FROM THURSDAY INTO THURSDAY EVENING.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL DOMINATE FROM FRIDAY INTO MUCH OF
MONDAY...WITH DRY CONDITIONS. FCST CERTAINTY AFTER THAT POINT
DECREASES...AS MEDIUM RANGE NWP GUIDANCE NOW SHOWS VARYING
SOLUTIONS REGARDING EVOLUTION OF AN UPPER TROUGH TO THE WEST AND
AN ASSOCIATED WEAK NON-TROPICAL SFC LOW SOMEWHERE ALONG THE
CAROLINA OR SOUTHERN MID ATLANTIC COASTS. THE 06/12Z ECMWF HAS
SUPPRESSED THIS LOW FARTHER TO THE SOUTH...WHICH WOULD KEEP MOST
OF THE MON THROUGH WED MORNING TIME FRAME DRY...BUT THE 06/00Z
ECMWF AND 06/12Z GFS SHOW THE LOW GETTING CLOSE ENOUGH TO WARRANT
SLIGHT CHANCE POP MON NIGHT...AND CHANCE POP TUE INTO WED. THIS
SOLUTION ALSO MAINTAINS BETTER FCST CONTINUITY. INSTABILITY FOR
THUNDER APPEARS LIMITED...EXCEPT PERHAPS BY WED AFTERNOON/EVENING
AHEAD OF AN APPROACHING COLD FRONT.
TEMPS SHOULD BE NEAR TO SLIGHTLY ABOVE AVG FRI-SAT...POSSIBLY
AGAIN ON WED AHEAD OF THE COLD FRONT...BUT DO NOT EXPECT ANY HIGH
TEMPS OF 90 OR MORE. TEMPS SUNDAY THROUGH TUE SHOULD BE NEAR TO
SLIGHTLY BELOW AVG...BUT COULD END UP A LITTLE WARMER THAN FCST IF
THE WEAK LOW TO THE SOUTH REMAINS SUPPRESSED.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
MULTIPLE WEAK TROUGHS OF LOW PRESSURE MOVE THROUGH THE AREA INTO
THURSDAY AFTERNOON...AS HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST.
VFR. ISO SHRA/TSTM MAINLY IN THE 22-01Z TIME FRAME BUT CONFIDENCE
NOT GREAT ENOUGH IN COVERAGE TO INCLUDE AS ANYTHING MORE THAN VCSH
AT THIS TIME.
NW-WNW AROUND 10 KT OUTSIDE OF SEABREEZE.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: SLIGHT CHANCE OF A TSTM 00-01Z. TIMING OF WIND
SHIFT BACK TO NW COULD BE AN HOUR OR TWO OFF.
KLGA FCSTER COMMENTS: WINDS GENERALLY NORTH OF 310 MAGNETIC. SLIGHT
CHANCE OF A TSTM 23-00Z.
KEWR FCSTER COMMENTS: WINDS COULD BACK BY AROUND 20 DEGREES MORE
THAN FORECAST AT TIMES BEFORE 00Z. SLIGHT CHANCE OF A TSTM 23-00Z.
KTEB FCSTER COMMENTS: SLIGHT CHANCE OF A TSTM 23-00Z.
KHPN FCSTER COMMENTS: SLIGHT CHANCE OF A TSTM 23-00Z.
KISP FCSTER COMMENTS: SLIGHT CHANCE OF A TSTM 00-01Z.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.THURSDAY AFTERNOON/EVENING...VFR WITH ISOLD-SCT SHRA/TSTM
POSSIBLE. BEST CHANCE IS OVER SE CT.
.LATE THURSDAY NIGHT-MONDAY...VFR.
&&
.MARINE...
SEAS AND SWELLS WILL SUBSIDE THIS EVENING AS POST-TROPICAL CYCLONE
BERTHA CONTINUES TO TRACK TO THE EAST. WILL KEEP SMALL CRAFT
ADVISORIES FOR HAZARDOUS SEAS UP THROUGH 7 PM...AS IT WILL TAKE
SOME TIME FOR THE SEAS TO FINALLY SUBSIDE TO LESS THAN 5 FT.
TRANQUIL CONDITIONS THEN EXPECTED THROUGH EARLY NEXT WEEK AS HIGH
PRESSURE BUILDS IN FROM THE WEST.
&&
.HYDROLOGY...
SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND THURSDAY
AFTERNOON MAY PRODUCE AS MUCH AS 1/4 INCH OF BASIN AVERAGE
QPF.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT THIS
EVENING FOR ANZ350-353-355.
&&
SYNOPSIS...MPS/GOODMAN
NEAR TERM...MPS
SHORT TERM...MPS/JMC
LONG TERM...GOODMAN
AVIATION...JC/MALOIT
MARINE...MPS/GOODMAN
HYDROLOGY...MPS/GOODMANHazardous weather outlook, Aug 6, 3:06 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 306 PM EDT WED AUG 6 2014 NYZ075-080-081-178-179-072200- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 306 PM EDT WED AUG 6 2014 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-072200- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 306 PM EDT WED AUG 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-072200- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 306 PM EDT WED AUG 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 4:13 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 47 min |
| Aug 6, 5:34 PM EDT | Special Marine Warning | OKX | 41 min | |
| Aug 6, 6:06 PM EDT | Special Weather Statement | OKX | Suffolk | 39 min |
| Aug 6, 6:09 PM EDT | Special Marine Warning | OKX | 36 min | |
| Aug 5, 10:57 PM EDT | Special Weather Statement | OKX | 48 min | |
| Aug 6, 5:40 PM EDT | Special Weather Statement | OKX | 65 min |
Nearby
Severe Thunderstorm Warnings in New York, 2014Severe Thunderstorm Warnings in Connecticut, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.